# SDR IPXA2019032040298

- Difficulty date: March 2, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: A57112440200
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 CRACK INDICATION FOUND IN HOLE "B" IN RT FR47 LOWER CORNER JUNCTION, AT 9:30 O'CLOCK POSITION, 1.425" TO 1.557" IN FROM LOWER EXTERIOR SURFACE. REPAIRED PER REO-G21842 AND EO #A300-5710-71979-A.
